How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 28538
Experience:  University of California at Davis graduate veterinarian with 45 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

I just gave the wrong one 64 mg dose that was, nothing right

This answer was rated:

I just gave the wrong one 64 mg dose that was
JA: I'll do all I can to help. What is wrong with the dog?
Customer: nothing right now. I just neede to find out if this will hurt her
JA: Where does the dog seem to hurt?
Customer: Pheno is for my Yorkie and I gave her to a larger poodle mix instead
JA: Can you see anything that looks wrong or different?
Customer: Not right now. It has just been a few minutes
JA: Is the Yorkie eating normally?
Customer: They just finished dinner but to med was for the Yorkie and i gave to the wrong dog
JA: Is the Yorkie having trouble peeing or pooing?
Customer: The poodle is tha one that may have a problem ias it is not meant for her
JA: How is the poodle behaving differently?
Customer: Nothing is happening right now but could this affect her later on
JA: What is the poodle's name?
Customer: Molly
JA: Is there anything else the Veterinarian should be aware of about Molly?
Customer: She is heavier than the Yorkie. She is about 27#

You're speaking to Dr. Michael Salkin. Welcome to JustAnswer. I'm currently typing up my reply. Please be patient. This may take a few minutes.

64 mg in a 12 kg (27 lb) = 5.4 mg/kg. This is far under an initial loading dose (12-24 mg/kg) used by some authors. You're likely to see sedation, lethargy, and ataxia ("drunken sailor") arise but Molly should remain safe. There's no need to induce emesis or treat in any manner. Please respond with further questions or concerns.

Customer: replied 13 days ago.
Thank you... That is what I thought just wanted to be sure. I will keep and eye on her.

You're quite welcome. I can't set a follow-up in this venue so please return to our conversation - even after rating - with an update at your convenience. You can bookmark this page for ease of return.

Dr. Michael Salkin and other Dog Veterinary Specialists are ready to help you
Hi,
I'm just following up on our conversation about your pet. How is everything going?
Dr. Michael Salkin